# SDR 2006UALA00969

- Difficulty date: May 18, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 27,064 hours, 10,309 cycles
- Engine: Iae V2522A5
- System (JASC): 2460 · DC Power Distribution System
- Part: Buss
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DC ESSENTIAL BUS SHED AFTER TAKEOFF.
